Skip to Main content Skip to Navigation
Journal articles

Decomposition of bivariate inequality indices by attributes

Abstract : We provide, for the class of relative bidimensional inequality indices, a decomposition of inequality into two univariate Atkinson-Kolm-Sen indices and a third statistic which depends on the joint distribution of resources.
Document type :
Journal articles
Complete list of metadata
Contributor : Caroline Bauer Connect in order to contact the contributor
Submitted on : Tuesday, November 20, 2012 - 8:46:43 AM
Last modification on : Wednesday, November 17, 2021 - 12:29:12 PM

Links full text




Pierre-Yves Geoffard, Ramses H. Abul Naga. Decomposition of bivariate inequality indices by attributes. Economics Letters, Elsevier, 2006, 90 (3), pp.362-367. ⟨10.1016/j.econlet.2005.08.030⟩. ⟨halshs-00754169⟩



Les métriques sont temporairement indisponibles